# SDR GTIA20130920971

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 26,158 hours, 12,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

STRONG BURN ODOR AND SMOKE IN COCKPIT AND CABIN,  RETURNED TO DEPARTURE.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.   FOUND AIR PACK 1 TO BE THE CAUSE ECAM " AIR PACK 1 REGUL FAULT".  TROUBLESHOT IAW TSM 21-61-00-810-824-A.  ON GCI INSPECTION OF PACK 1,  FOUND ACM TO BE SEIZED CAUSING HOT AIR BURNING ODOR GOING INTO CABIN.  R & R PCMCIA CARD IAW AMM 36-00-000-001A & 31-00-400-001A.
